# SDR CALA2025051204622

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 125,898 hours, 19,509 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329B
- Part serial: G0473
- Condition: Faulted
- Location: Nr 2
- Part time: 810,592 hours, 714,511 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GENERATOR DRIVE SYSTEM EICAS MESSAGE (01=L, 02=R) GEN DRIVE SHOW N. DRIVE LGT ON. GEN DRIVE DISC. NOTE: RECURRENT IDG TEMP AND CO OLING VLV EICAS MSG & ON/OFF OR STEADY ON OF THE DRIVE LGT, MAY BE CAUSED BY IDG TEMP BULB (PIN/SOCKET WEAR). TO VERIFY, FI 02UNABLE TO DEBRIEF INBND. FLT. CREW, SO VERIFIED E2 IDG HAS BEEN DISCONNECTED BY FLT. CREW.  VERIFIED IDG OIL LEVEL WAS SIGNIFICANTLY OVERFULL, NO OBVIOUS FUEL SMELL PRESENT AND SCAVENGE FILTER DPI POPPED.  REMOVED E2 IDG SCAVENGE OIL FILTER AND FOUND EXCESSIVE AMOUNT OF LARGE BRONZE METAL CHIPS IN FILTER AND IN BOTTOM OF FILTER BOWL, REF. AMM 24-11-01, -02.  STILL NEEDS "EXAMINE THE OIL IN THE IDG" PROCEDURE TO BE C/W (AMM 24-11-01-286-075) TO DETERMINE FURTHER MAINT. ACTIONS REQ'D. REMOVED E2 IDG REF AMM 24-11-01, TRANSFERRED FITTINGS TO NEW IDG REF AMM 24-11-01, IDG PRESERVATIVE FLUID STILL NEEDS TO BE DRAINED INSTALLED ENG 2 IDG REF AMM 24-11-01. INSTALLED FEEDER CABLES AND TORQUED INSTALLED ENG 2 IDG REF AMM TASK 24-11-01-404-001-006 OPS CHECKS AND LEAK CHECK STILL REQUIRED. CONTINUE WITH STEP (15).PARTS USED:  76-2411-9-0002, QTY :1 ROTABLE PARTS CHG:TT # 1377564 SN OFF 0473 PN OFF 76-2411-9-0002  GENERATOR, INTE OFF 76-2411-9-0002 0473 ON 76-2411-9-0002 1108 ACCOMPLISHED IDT REQUIREMENTS IAW GMM 09-10-05. VERIFIED FEEDER CABLE TORQACCOMPLISHED LEAK CHECK AND OPS CHECK OF ENG 2 IDG. SERVICED AFTER ENGINE RUNS. REF AMM 24-11-01. NO CURRENT FAULTS OR LEAKS NOTED. A
